• Title of article

    On covers of graphs

  • Author/Authors

    Jaroslav، نويسنده , , Maxov? and Ne?et?il، نويسنده , , Jana، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2000
  • Pages
    3
  • From page
    222
  • To page
    224
  • Abstract
    We concentrate on two problems from the area of coverings of graphs, on an oriented version of Perfect Path Double Cover (PPDC) and on oriented version of Weighted Cycle Cover
  • Journal title
    Electronic Notes in Discrete Mathematics
  • Serial Year
    2000
  • Journal title
    Electronic Notes in Discrete Mathematics
  • Record number

    1452871